Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On birth control pills. Have nipple discharge. Is it a sign of pregnancy?

Hello. I am on birth control pills ( Lavora brand) and I have taken them perfectly for 4 months. I have just started the period week of my 4th pack and have gotten my period today, just like normal. But what I am asking, is that I fear I am having nipple discharge . They do not leak, but sometimes I can see white stuff inside my nipple and I can never really feel it when I try to get it out. But it s only occasionally, I m very worried that this is a sure sign of pregnancy. Again, they don t seem to leak. Is this normal?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Birth control pills as well as other medicines like cimetidine or antidepressants can result in nipple discharge.however there may be other reasons for it like

Rubbing on the area from a bra or t-shirt
Injury to the breast 
Non-cancerous brain tumors
Small growth in the breast that is usually not cancer (intraductal papilloma)
Severe hypothyroidism (underactive thyroid gland) 
Fibrocystic breast (normal lumpiness in the breast ) etc.

It is abnormal if it comes from one nipple or it flows of its own or if it bloody.

Yours look normal and seems to have been due to use of birth control pills however to be on safer side,you may consult your doctor and get yourself examined.

Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor